# SDR QXEA2025072900285

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 6,784 hours, 5,334 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000185
- Part serial: 260203
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,789 hours, 9,849 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH ENGINE THRUST LEVERS NOT MOVING TO IDLE REVERSE THRUST WITHOUT FORWARD LEVER PRESSURE. THRUST REVERSER FUNCTION APPERS NORMAL BASED ON TLA.. REMOVED FROM SERVICE. REMOVED AND REPLACED THROTTLE CONTROL QUADRANT ASSEMBLY IAW AMM 76-11-01-000-801-A, 76-11-01-400-801-A. OPS CHECK GOOD. A/C REMAINS CAT III QUALIFIED, PLACARD READS CAT III, MTX NOTIFIED OF LLM STATUS. RETURNED TO SERVICE.
